# SDR KCSA20120625007

- Difficulty date: June 25, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N794CK
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 75,308 hours, 10,036 cycles
- Engine: Pwa JT9D7R4G2
- Engine time: 60,340 hours, 9,447 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 7788004
- Part serial: A5525
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 38,827 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE SHUTDOWN DUE EGT EXCESSIVE AND PARAMETERS UNCONTROLLABLE IN CLIMB.  WINDMILL PROCEDURES COMPLIED WITH.  PERFORMED EVBC TRIM IAW B747 AMM 71-00-00 TEST 8, NO DEFECT NOTED.  TROUBLESHOT NR 2 ENGINE IAW FIM 71-01-00 REMOVED AND REPLACED NR 2 ENGINE FUEL CONTROL UNIT IAW AMM 73-21-01 PERFORMED LEAK CHECK IAW 71-00-00.  TEST NR 3.
